このエントリーをはてなブックマークに追加
ID 52075
フルテキストURL
著者
Sadallah, Boubaker-Khaled Lab. PDE & Hist. Maths Ecole Normale Supérieure
抄録
In this paper we consider the heat equation with Dirichlet boundary conditions in a conical domain. We look for a sufficient condition on the lateral surface of the cone in order to have the optimal regularity of the solution in an anisotropic Sobolev space when the right hand side of the equation is in a Lebesgue space.
キーワード
Heat equation
Parabolic equation
Nonregular domain
Cone
発行日
2014-01
出版物タイトル
Mathematical Journal of Okayama University
56巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
157
終了ページ
169
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol56/iss1/12